# SDR SWAA2022022319472

- Difficulty date: September 26, 2018
- Submitted: May 13, 2022
- Operation: Air carrier
- Aircraft: N261WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32517
- Aircraft time: 42,218 hours, 24,820 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Retainer
- Condition: Corroded
- Location: Right Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: ***CORROSION*** UNDER R/H WING PANEL 621EB BONDING JUMPER / FOUND CORROSION LIMITED TO SEAL RETAINER ONLY AT BONDING JUMPER. REMOVED AND REPLACED SEAL RETAINER ON R/H WING PANEL 621EB IAW SOPM 20-50-01 STEPS 1-9; AND SWPM 20-20-10 TABLE 31; 41. STEP 4.D.;4.G. RESISTANCE CHECK GOOD.
